# SDR 96ZZZM847

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BE
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 200918001
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 406 - MCO-MIA - RIGHT MAIN WOULD NOT INDICATE GREEN, DOWN AND LOCKED GEAR EMERGENCY EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  THE LANDING GEAR EXTERNAL RETRACTION SYSTEM WAS DEFERRED WITH GEAR PINS LOCK WIRED IN PLACE.  SYSTEM TROUBLE SHOT, RIGHT DOWN LOCK ADJUSTED.  RETRACTION TEST COMPLIED WITH SATISFACTORILY.
